Alert archive / Oregon / Gale Warnings in 2016

Gale Warning 39, NWS Medford, OR

June 20, 2016

NWS Medford, OR issued this gale warning at Jun 20, 2016, 2:23 PM PDT. It took effect at Jun 21, 2016, 11:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 2016, 2:23 PM PDT (21:23 UTC)
In effect from
Jun 21, 2016, 11:00 AM PDT
Expired
Jun 22, 2016, 2:27 AM PDT
In force
15 hr
Issued by
NWS Medford, OR

The text

As transmitted.

385 
WHUS76 KMFR 202123
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PDT MON JUN 20 2016

...GALE EXPECTED TUESDAY AFTERNOON... 
...SMALL CRAFT ADVISORY CONDITIONS CONTINUING TONIGHT...

.TODAY ADVISORY LEVEL CONDITIONS ARE ONLY EXPECTED SOUTH OF CAPE
BLANCO. WINDS AND SEAS ARE LIKELY TO BUILD FURTHER TUESDAY
AFTERNOON AND EVENING...REACHING GALE FORCE SOUTH OF CAPE
BLANCO...BEFORE SUBSIDING WEDNESDAY TO BELOW ADVISORY LEVELS.

PZZ376-211030-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-160622T0600Z/
/O.UPG.KMFR.GL.A.0028.160621T1800Z-160622T0600Z/
/O.NEW.KMFR.GL.W.0039.160621T1800Z-160622T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
223 PM PDT MON JUN 20 2016

...GALE WARNING IN EFFECT FROM 11 AM TUESDAY TO 2 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 2 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS THROUGH
  TUESDAY MORNING. NORTH WINDS COULD INCREASE FURTHER TO 25 TO 30
  KNOTS...WITH GALE FORCE GUSTS AROUND 40 KNOTS TUESDAY AFTERNOON
  AND EVENING...BEFORE DIMINISHING TO AROUND 25 KNOTS TUESDAY
  NIGHT.

* SEAS...STEEP WIND DRIVEN 6 TO 8 FEET AT 7 SECONDS INTO TONIGHT.
  SEAS COULD BUILD FURTHER TO VERY STEEP 9 TO 11 FEET TUESDAY
  AFTERNOON AND EVENING.

* AREAS AFFECTED...MOST AREAS BEYOND 10 NAUTICAL MILES OF THE
  COAST.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ356-211030-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-160622T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
223 PM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS 
  THROUGH TUESDAY NIGHT. 

* SEAS...WIND DRIVEN 5 TO 6 FEET AT 7 SECONDS THROUGH TUESDAY 
  MORNING...THEN BUILDING TO 6 TO 8 FEET TUESDAY AFTERNOON AND 
  EVENING. 

* AREAS AFFECTED...MOST AREAS BEYOND 5 NAUTICAL MILES OF THE 
  COAST...EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO TUESDAY 
  AFTERNOON AND EVENING. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-211030-
/O.CON.KMFR.SC.Y.0064.160621T1800Z-160622T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
223 PM PDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT
TUESDAY...

* WINDS: NORTH 20 TO 25 KT.

* SEAS: STEEP 6 TO 7 FEET.

* AREAS AFFECTED...AREAS SOUTH OF CAPE ARAGO FROM 5 TO 40 NM
  FROM SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
755 
WHUS76 KMFR 210927
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
227 AM PDT TUE JUN 21 2016

...GALES EXPECTED FROM GOLD BEACH SOUTHWARD THIS AFTERNOON AND
EVENING...

.WINDS AND SEAS WILL BUILD TODAY...REACHING GALE FORCE SOUTH OF
GOLD BEACH THIS AFTERNOON AND EVENING...BEFORE SUBSIDING BELOW
ADVISORY LEVELS LATER TONIGHT INTO WEDNESDAY.

PZZ376-212230-
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160622T1800Z/
/O.CON.KMFR.GL.W.0039.160621T1800Z-160622T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
227 AM PDT TUE JUN 21 2016

...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM
PDT WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS THIS MORNING INCREASING TO 25 TO 30
  KNOTS WITH GALE FORCE GUSTS AROUND 40 KNOTS THIS AFTERNOON AND
  EVENING. WINDS WILL DIMINISH TO AROUND 25 KNOTS TONIGHT.

* SEAS...STEEP WIND DRIVEN 6 TO 8 FEET AT 7 SECONDS...EXCEPT VERY
  STEEP 9 TO 11 FEET THIS AFTERNOON AND EVENING.

* AREAS AFFECTED...GALES AND VERY STEEP SEAS ARE EXPECTED BETWEEN
  10 AND 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. WINDS AND SEAS
  WILL BE HAZARDOUS TO SMALL CRAFT ELSEWHERE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ350-370-212230-
/O.EXT.KMFR.SC.Y.0064.160621T1800Z-160622T0900Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
227 AM PDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
2 AM PDT WEDNESDAY...

* WINDS: NORTH 20 TO 25 KT.

* SEAS: STEEP 6 TO 7 FEET.

* AREAS AFFECTED...MOSTLY BEYOND 2 NM FROM SHORE AND NEAR THE
  CAPES.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-212230-
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160622T1800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
227 AM PDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS.

* SEAS...WIND DRIVEN 6 TO 8 FEET.

* AREAS AFFECTED...MOST AREAS BEYOND 5 NM FROM SHORE...EXCEPT
  CLOSER TO SHORE NEAR THE CAPES THIS AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD
127 
WHUS76 KMFR 212143
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
243 PM PDT TUE JUN 21 2016

...GALES EXPECTED FROM GOLD BEACH SOUTHWARD THIS AFTERNOON AND
EVENING...

.WINDS AND SEAS WILL BUILD TODAY...REACHING GALE FORCE SOUTH OF
GOLD BEACH THIS AFTERNOON AND EVENING...BEFORE SUBSIDING BELOW
ADVISORY LEVELS LATER TONIGHT INTO WEDNESDAY.

PZZ356-221045-
/O.EXB.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
/O.NEW.KMFR.SW.Y.0072.160622T1500Z-160623T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
243 PM PDT TUE JUN 21 2016

...GALE WARNING IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PDT WEDNESDAY. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 8 AM TO
5 PM PDT WEDNESDAY. 

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS... WITH
  NORTHERLY GALES AROUND 35 KT BEYOND 8 NM OF SHORE.

* SEAS...WIND DRIVEN 6 TO 9 FEET.

* AREAS AFFECTED...MOST AREAS BEYOND 5 NM FROM SHORE...EXCEPT
  CLOSER TO SHORE NEAR THE CAPES THIS AFTERNOON AND EVENING. GALES
  BEYOND 9 NM OF SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-221045-
/O.EXT.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
/O.NEW.KMFR.SW.Y.0072.160622T1500Z-160623T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
243 PM PDT TUE JUN 21 2016

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM TO
5 PM PDT WEDNESDAY. 

* WINDS...NORTH GALES 25 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS
  THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH TO AROUND 25
  KNOTS WEDNESDAY MORNING.

* SEAS...STEEP WIND DRIVEN 9 TO 13 FEET THIS AFTERNOON AND
  EVENING.

* AREAS AFFECTED...GALES AND VERY STEEP SEAS ARE EXPECTED 
  BETWEEN 10 AND 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. WINDS 
  AND SEAS WILL BE HAZARDOUS TO SMALL CRAFT ELSEWHERE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-221045-
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
243 PM PDT TUE JUN 21 2016

* WINDS: NORTH 20 TO 25 KT.

* SEAS: STEEP 6 TO 7 FEET.

* AREAS AFFECTED...MOSTLY BEYOND 2 NM FROM SHORE AND NEAR THE 
  CAPES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$
SVEN

HTTP://WWW.WEATHER.GOV/MEDFORD
120 
WHUS76 KMFR 220226 CCA
MWWMFR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
726 PM PDT TUE JUN 21 2016

PZZ356-221430-
/O.COR.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.COR.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
/O.COR.KMFR.SW.Y.0072.160622T1500Z-160623T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
726 PM PDT TUE JUN 21 2016

...GALE WARNING IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM PDT WEDNESDAY. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 8 AM TO
5 PM PDT WEDNESDAY. 

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS... WITH
  NORTHERLY GALES AROUND 35 KT BEYOND 8 NM OF SHORE.

* SEAS...WIND DRIVEN 6 TO 9 FEET.

* AREAS AFFECTED...MOST AREAS BEYOND 5 NM FROM SHORE...EXCEPT
  CLOSER TO SHORE NEAR THE CAPES THIS EVENING. GALES BEYOND 9 NM
  OF SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-221430-
/O.COR.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.COR.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
/O.COR.KMFR.SW.Y.0072.160622T1500Z-160623T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
726 PM PDT TUE JUN 21 2016

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM TO
5 PM PDT WEDNESDAY. 

* WINDS...NORTH GALES 25 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS
  THIS EVENING. WINDS WILL DIMINISH TO AROUND 25 KNOTS WEDNESDAY
  MORNING.

* SEAS...STEEP WIND DRIVEN 9 TO 13 FEET THIS EVENING.

* AREAS AFFECTED...GALES AND VERY STEEP SEAS ARE EXPECTED 
  BETWEEN 10 AND 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. WINDS 
  AND SEAS WILL BE HAZARDOUS TO SMALL CRAFT ELSEWHERE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-221430-
/O.COR.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
726 PM PDT TUE JUN 21 2016

...GALE WARNING IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

* WINDS: NORTH 20 TO 25 KT.

* SEAS: STEEP 6 TO 7 FEET.

* AREAS AFFECTED...MOSTLY BEYOND 3 NM FROM SHORE AND NEAR THE 
  CAPES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$
SVEN

HTTP://WWW.WEATHER.GOV/MEDFORD
268 
WHUS76 KMFR 220232
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
732 PM PDT TUE JUN 21 2016

PZZ356-376-221545-
/O.CON.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.CON.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
/O.CON.KMFR.SW.Y.0072.160622T1500Z-160623T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
732 PM PDT TUE JUN 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS... 
  WITH NORTHERLY GALES AROUND 35 KT BEYOND 8 NM OF SHORE. 

* SEAS...WIND DRIVEN 6 TO 9 FEET.

* AREAS AFFECTED...MOST AREAS BEYOND 5 NM FROM SHORE...EXCEPT 
  CLOSER TO SHORE NEAR THE CAPES THIS EVENING. GALES BEYOND 8 NM 
  OF SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-221500-
/O.CON.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
732 PM PDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY...

* WINDS: NORTH 20 TO 25 KT.

* SEAS: STEEP 6 TO 7 FEET.

* AREAS AFFECTED...MOSTLY BEYOND 3 NM FROM SHORE AND NEAR THE 
  CAPES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
116 
WHUS76 KMFR 220927
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
227 AM PDT WED JUN 22 2016

PZZ376-222230-
/O.CAN.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.NEW.KMFR.SE.W.0047.160622T0927Z-160622T1200Z/
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160623T0000Z/
/O.EXT.KMFR.SW.Y.0072.160622T0927Z-160623T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
227 AM PDT WED JUN 22 2016

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON....
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...WIND DRIVEN 6 TO 9 FEET...EASING BELOW 6 FEET BY THIS
  EVENING. 

* AREAS AFFECTED...STEEPEST SEAS BETWEEN 10 AND 20 NM FROM SHORE
  AND SOUTH OF PISTOL RIVER THROUGH EARLY THIS MORNING. CONDITIONS
  HAZARDOUS TO SMALL CRAFT ELSEWHERE THROUGH LATE THIS AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-222230-
/O.CAN.KMFR.GL.W.0039.000000T0000Z-160622T1500Z/
/O.EXT.KMFR.SC.Y.0064.000000T0000Z-160622T1200Z/
/O.EXT.KMFR.SW.Y.0072.160622T0927Z-160623T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
227 AM PDT WED JUN 22 2016

...GALE WARNING IS CANCELLED...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. 

* WINDS...NORTH 15 TO 25 KT EASING LATER THIS MORNING.

* SEAS...STEEP 6 TO 8 FEET AT 7 SECONDS EASING BELOW 6 FEET BY
  THIS EVENING.

* AREAS AFFECTED...CONDITIONS HAZARDOUS TO SMALL CRAFT FOR MOST
  AREAS BEYOND 5 NM FROM SHORE...EXCEPT CLOSER TO SHORE NEAR THE
  CAPES THROUGH LATE THIS AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-370-221200-
/O.CAN.KMFR.SC.Y.0064.000000T0000Z-160622T1500Z/
/O.NEW.KMFR.SW.Y.0073.160622T0927Z-160622T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
227 AM PDT WED JUN 22 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT
EARLY THIS MORNING.  

* SEAS...STEEP AROUND 6 FEET AT 7 SECONDS EASING BELOW 6 FEET
  EARLY THIS MORNING.

* AREAS AFFECTED...MOSTLY BEYOND 3 NM FROM SHORE AND NEAR THE 
  CAPES. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jun 20, 1:09 PM PDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 20, 1:09 PM PDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Medford OR
109 PM PDT MON JUN 20 2016

.DISCUSSION...20/12Z NAM/GFS/EC in.

A strong ridge over the four corners will remain in place into
Tuesday...then weaken and move east slowly. Meanwhile...a trough
off the Pacific Northwest coast will remain in place into
Monday...then weaken and lift to the northeast. A short wave
moving down the backside of the trough will then dig another
trough in the same location Tuesday into Wednesday. That one will
move onshore Thursday...then lift out to the northeast Thursday
into Friday. The flow aloft will remain southwesterly during this
interval. Then the cycle will repeat...but the trough will set up
farther to the northwest in the Gulf of Alaska next weekend. Short
waves rotating around the trough will still affect the Pacific
Northwest though.

It will remain dry over the Medford CWA through at least
Wednesday evening. Temperatures will warm through Wednesday...when
high temperatures will be near normal along the coast and in the
Umpqua Basin...and 5-10 degrees above normal over the remainder of
the area.

The trough will move onshore Thursday...pushing a weak front
onshore ahead of it. This will bring a chance of some light
precipitation to the coast and coast range as well as the Umpqua
Basin...but amounts will be light. Thursday highs will be near
normal values...except in the Umpqua Basin where cloud cover and a
marine push will make for highs around 5 degrees below normal.
Friday will be dry between weak systems and highs will be near the
Thursday values...maybe a few degrees cooler.

The high over the southern U.S. will retrograde next weekend...and
temperatures will warm back up over the area. By Sunday inland
highs...except for the Umpqua Basin...will be back up to 5-10
degrees above normal. Highs along the coast and over the Umpqua
Basin will around normal. It will remain dry.

&&

.AVIATION...For the 20/18Z TAF cycle...Marine layer IFR along
the coast north of Cape Blanco will burn off today, clearing to
VFR this afternoon. However, low clouds will return tonight, and
will have a good chance of pushing further inland and affecting
KRBG and other portions of the Umpqua basin by tomorrow morning.
Elsewhere, VFR conditions are expected, with breezy afternoon and
evening winds. -BPN

&&

.MARINE...Updated 100 PM PDT Mon 20 June 2016...Winds and seas will
increase this afternoon and evening south of Cape Blanco as a
thermal trough remains along the South Coast.  Winds and seas will
increase further on Tuesday, with Gales possible south of Cape
Blanco. At this time, models suggest gales will be focused from 10
to 30 NM offshore and south of Gold Beach. Incoming low pressure on
Wednesday into Thursday will disrupt the thermal trough and help
winds and seas to subside. /FB

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 11 PM PDT
        Tuesday for PZZ356-376.
     Small Craft Advisory from 11 AM to 11 PM PDT Tuesday for
        PZZ350-370.
     Gale Watch from Tuesday morning through Tuesday evening for
        PZZ376.

15/15/08

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:32 PM PDTSmall Craft Advisory for Hazardous SeasMFR5 hr
Jun 20, 2:48 AM PDTGale WatchMFR12 hr

Nearby

Gale Warnings in Oregon, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.